Rocky Mountain Journal of Mathematics

Ultimate Bounds and Global Asymptotic Stability for Differential Delay Equations

Yulin Cao and Thomas C. Gard

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 25, Number 1 (1995), 119-131.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181072271

Digital Object Identifier
doi:10.1216/rmjm/1181072271

Mathematical Reviews number (MathSciNet)
MR1339996

Zentralblatt MATH identifier
0829.34066

Keywords
Differential delay equations global asymptotic stability population dynamics

Citation

Cao, Yulin; Gard, Thomas C. Ultimate Bounds and Global Asymptotic Stability for Differential Delay Equations. Rocky Mountain J. Math. 25 (1995), no. 1, 119--131. doi:10.1216/rmjm/1181072271. https://projecteuclid.org/euclid.rmjm/1181072271


Export citation

References

  • Y. Cao, J.-P. Fan and T.C. Gard, Uniform persistence for population interaction models with time delay, Appl. Analysis 51 (1993), 197-210.
  • J.M. Cushing, Volterra integrodifferential equations in population dynamics, Proc. Centro Internationale Matematico Estivo Summer Session on Mathematics in Biology, 1979.
  • H.I. Freedman and K. Gopalsamy, Global stability in time-delayed single-species dynamics, Bull. Math. Biol. 48 (1986), 483-492.
  • K. Gopalsamy and G. Ladas, On the oscillation and asymptotic behavior of $\dotN(t)=\allowbreak N(t)[a+bN(t-\tau ) - cN^2 (t-\tau )]$ , Quart. Appl. Math. 48 (1990), 433-440.
  • W.S.C. Gurney, S.P. Blythe and R.M. Nisbet, Nicholson's blowflies revisited, Nature 287 (1980), 17-21.
  • E.M. Wright, A non-linear difference-differential equation, J. Reine Angew. Math. 494 (1955), 66-87.
  • B.G. Zhang and K. Gopalsamy, Global Attractivity and oscillations in a periodic delay-logistic equation, J. Math. Anal. Appl. 150 (1990), 274-283.